# SDR 96ZZZX976

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N1611W
- Make and model: Hughes 369E
- Aircraft serial: 0319E
- System (JASC): 6410 · Tail Rotor Blades
- Part: Arm
- Part number: 369A16197
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GRIP ARM, PN 369A1619-7, FOUND CRACKED AT ONE OF THE RIVET HOLES.  PART SENT TO MANUFACTURER FOR INVESTIGATION.  NOTE:  THIS IS THE 4 BLADE INSTALLATION.  REFERENCE:  OPERATOR CONTROL NR MLTA960206.
